# SDR W6JA20210907048

- Difficulty date: September 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Gulstm G280
- Aircraft serial: 2198
- Aircraft time: 637 hours, 369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820115
- Part serial: 19057H4975
- Condition: Cracked
- Location: Cockpit
- Part time: 637 hours, 369 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT THAT DEPARTED KLUK TO KJAX. CREW REPORTED AT FL450 THAT PILOT WINDSHIELD CRACKED/SPLINTERED. CREW THEN FOLLOWED AIRCRAFT QRH AND DESCENDED TO FL150. RETURNED TO HOME BASE WITHOUT FURTHER INCIDENT. CREW MEMBERS DID DECLARE AN EMERGENCY WITH THE PROPER AUTHORITIES.   PREVIOUSLY THE PILOT WINDSHIELD CRACKED IN-FLIGHT AT FL450 AND THE AIRCRAFT LANDED AT KJAX. WHERE THE PILOT'S WINDSHIELD WAS REMOVED AND REPLACED WITH AN INSPECTED / SERVICEABLE REPLACEMENT WINDSHIELD PER THE GULFSTREAM AMM INSTRUCTIONS, WITH NO FURTHER DISCREPANCIES.
